# SDR HALA2016091300349

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 55,248 hours, 10,084 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 285T0015116
- Part serial: D03914
- Condition: Malfunctioned
- Part time: 55,248 hours, 10,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT DURING CLIMB ON EICAS.  FOUND RT AILERON LOCK FAULT BALL ON LEFT SAM. REPLACED THE LEFT SAM IAW AMM 27-09-00. PERFORMED SAM TEST PER B767 AMM 27-09-00. CHECKED GOOD.
